Matches in DBpedia 2016-04 for { <http://doi.org/10.1090/s0273-0979-02-00964-3> ?p ?o }
Showing triples 1 to 37 of
37
with 100 triples per page.
- s0273-0979-02-00964-3 arxiv "quant-ph/0101025".
- s0273-0979-02-00964-3 author1Link "Michael Freedman".
- s0273-0979-02-00964-3 author2 "Alexei Kitaev".
- s0273-0979-02-00964-3 author2Link "Alexei Kitaev".
- s0273-0979-02-00964-3 author3 "Michael Larsen".
- s0273-0979-02-00964-3 author3Link "Michael J. Larsen".
- s0273-0979-02-00964-3 author4 "Zhenghan Wang".
- s0273-0979-02-00964-3 authorlink1 "Michael Freedman".
- s0273-0979-02-00964-3 authorlink2 "Alexei Kitaev".
- s0273-0979-02-00964-3 authorlink3 "Michael J. Larsen".
- s0273-0979-02-00964-3 date "2002-10-20".
- s0273-0979-02-00964-3 doi "10.1090/S0273-0979-02-00964-3".
- s0273-0979-02-00964-3 doi "10.1090/s0273-0979-02-00964-3".
- s0273-0979-02-00964-3 first "Michael".
- s0273-0979-02-00964-3 first1 "Michael H.".
- s0273-0979-02-00964-3 first1 "Michael".
- s0273-0979-02-00964-3 first2 "Alexei".
- s0273-0979-02-00964-3 first3 "Michael J.".
- s0273-0979-02-00964-3 first4 "Zhenghan".
- s0273-0979-02-00964-3 isCitedBy Anyon.
- s0273-0979-02-00964-3 isCitedBy Michael_J._Larsen.
- s0273-0979-02-00964-3 isCitedBy Quantum_circuit.
- s0273-0979-02-00964-3 isCitedBy Quantum_computing.
- s0273-0979-02-00964-3 isCitedBy Topological_quantum_computer.
- s0273-0979-02-00964-3 issue "1".
- s0273-0979-02-00964-3 journal "Bulletin of the American Mathematical Society".
- s0273-0979-02-00964-3 last "Freedman".
- s0273-0979-02-00964-3 last1 "Freedman".
- s0273-0979-02-00964-3 last2 "Kitaev".
- s0273-0979-02-00964-3 last3 "Larsen".
- s0273-0979-02-00964-3 last4 "Wang".
- s0273-0979-02-00964-3 mr "1943131".
- s0273-0979-02-00964-3 pages "31–38".
- s0273-0979-02-00964-3 title "Topological Quantum Computation".
- s0273-0979-02-00964-3 title "Topological quantum computation".
- s0273-0979-02-00964-3 volume "40".
- s0273-0979-02-00964-3 year "2003".